# SDR UIEA2024100600966

- Difficulty date: October 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N860GT
- Make and model: Boeing 747-8
- Aircraft serial: 67147
- Aircraft time: 10,519 hours, 1,600 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Warning Message
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AT FL 360 RECEIVED A PACK 3 CAUTION MSG. RESET PACK PER  CHECKLIST AFTER 90 SECONDS RECEIVED PACK 3 MSG AGAIN.( CMC MSG - 21962 33 PACK INOP.  RESET PACK 2 IAW AMM 21-51-00-740-802, OPS CHECK GOOD. TRANSFER PACK 3 TO DMI 218252 IAW MEL 21-51-01-01-03 CAT C DUE DATE 16OCT24. PLACARD INSTALLED. LP 1835127 M2: PERFORMED FIM 21-51-00-810-839, NO FAULTS & PERFORMED SATISFACTORY GND RUN PER AMM 21-51-00. DMI 218252 CLOSED. PLACARD REMOVED. )
